Open Access
Translator Disclaimer
May, 1975 Choice of an Optimum Sampling Strategy-1
M. K. Ramakrishnan
Ann. Statist. 3(3): 669-679 (May, 1975). DOI: 10.1214/aos/1176343129

Abstract

The problem of finding an optimum sampling strategy from the class of all linear unbiased strategies with a given expected sample size is considered. The paper deals with the properties of admissibility, completeness and strong admissibility of the Horvitz-Thompson strategies.

Citation

Download Citation

M. K. Ramakrishnan. "Choice of an Optimum Sampling Strategy-1." Ann. Statist. 3 (3) 669 - 679, May, 1975. https://doi.org/10.1214/aos/1176343129

Information

Published: May, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0355.62008
MathSciNet: MR375559
Digital Object Identifier: 10.1214/aos/1176343129

Subjects:
Primary: 62D05

Keywords: Admissibility , HT-strategy , Strong admissibility

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.3 • No. 3 • May, 1975
Back to Top